# SDR DALA2014121606548

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-212
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y765, BETWEEN FRAMES 47-64 FOUND OUT THE LIMTS.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG 53472000.
